MAUDE Adverse Event Report: BERLIN HEART GMBH EXCOR®; VENTRICULAR (ASSIST) BYPASS

BERLIN HEART GMBH EXCOR®; VENTRICULAR (ASSIST) BYPASS
Model Number P25P-001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemolysis (1886)
Date of Event 04/14/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The site contacted berlin heart clinical affairs on 2025-05-25 to report that the patient supported with the excor system in bi-vad configuration experienced hemolysis.The patient's ldh levels increased to 3000 u/l on (b)(6) 2025.The clinic decided to decrease the rate and the diastolic pressures.The ldh level then decreased to 380 u/l as of (b)(6) 2025.There were no visible deposits inside or outside the cannulas.According to the site, the excor blood pumps pu valves; 25 ml in/out; ø 9 mm; lvad, sn (b)(6) and rvad sn (b)(6) maintained complete filling and ejection.
 
Additional Manufacturer Narrative
The excor blood pump pu valves; 25 ml in/out; ø 9 mm; lvad, sn (b)(6) was in use on the patient from 2025-03-17 to date.The pumps continue to remain, and the patient is being monitored.The event occurred on (b)(6) 2025, which is (28 days) after the pump was placed on the patient.We have reviewed the production records of the excor blood pump and concluded the pump was produced according to our specification.The other pump rvad, sn (b)(6) associated with this event is submitted as 3004582654-2025-00033.

Brand Name
EXCOR®
Common Device Name
VENTRICULAR (ASSIST) BYPASS
Manufacturer (Section D)
BERLIN HEART GMBH
wiesenweg 10
berlin, 12247
GM  12247
Manufacturer (Section G)
BERLIN HEART GMBH
wiesenweg 10
berlin, 12247
GM   12247
Manufacturer Contact
odell roberts
9391 grogan's mill road
suite a-6
the woodlands, TX 77380
2818639712
MDR Report Key22293713
Report Number3004582654-2025-00032
Device Sequence Number8271241
Product Code DSQ
UDI-Device Identifier04260090040119
UDI-Public(01)04260090040119(17)271201
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
P160035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 06/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberP25P-001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2025
Initial Report FDA Received Date06/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age3 YR
Patient SexMale
Patient Weight14 KG